Embedding theorems for weighted Sobolev spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1991), pp. 56-60
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_9_a8,
author = {M. R. Timerbaev},
title = {Embedding theorems for weighted {Sobolev} spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {56--60},
year = {1991},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_9_a8/}
}
M. R. Timerbaev. Embedding theorems for weighted Sobolev spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1991), pp. 56-60. http://geodesic.mathdoc.fr/item/IVM_1991_9_a8/